# SDR I5PA2020111488802

- Difficulty date: November 14, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,078 hours, 23,951 cycles
- Engine: Pwa PW2040
- Engine time: 75,027 hours, 24,856 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41816054
- Part serial: 144241
- Condition: Faulty
- Location: Rt Eng Oil Press
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT ITEM-RT ENGINE MAIN OIL PRESSURE TRANSMITTER INOPERATIVE.
